# SDR YENA2021062500400

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,538 hours, 25,457 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION: FWD CARGO DOOR CUTOUT LATCH FITTINGS SETTLEMENT AREA ; REF TOMX NR 00571: BLEND-OUT OUT OF LIMITS. R & R BEAM IAE SRM 51-43-04 PAR 5 FIG 2.
